# SDR USAASB98299

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 272 - DURING CRUISE AT FL 330, THE NR 1 TRANSFORMER RECTIFIER UNIT CIRCUIT BREAKER TRIPPED SEVERAL TIMES AND WOULD NOT RESET.  CAPTAIN DECIDED TO DIVERT TO CLT WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE R3 TRANSFER RELAY.  GROUND RAN ENGINE.  OPS CHECK GOOD.  (M)
